# SDR 9623933246

- Difficulty date: November 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-211
- Aircraft serial: 400
- System (JASC): 3350 · Emergency Lighting
- Part: Power  Supply
- Part number: 321454
- Condition: Malfunctioned
- Location: Cabin
- Part time: 14,801 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, TEST OF THE EMERGENCY LIGHTS FAULTED INT LOADS FWD-L AND COMM FWD-L.  REPLACED EPSU, OPERATIONAL CHECK OK.
